The Discrete Rational Cubic Spline Interpolator
Y.P. Dubey1, Jyoti Tiwari2

1Dr. Yadvendra Prasad Dubey*, HOD and Professor, Govt Kundam College Jabalpur (M.P) India.
2Smt. Jyoti Tiwari, Assistant Professor, Department of Mathematics, Shri Ram Institute of Science and Technology, Jabalpur (M.P) India.
Manuscript received on August 31, 2021. | Revised Manuscript received on September 23, 2021. | Manuscript published on September 30, 2021. | PP: 236-239 | Volume-10 Issue-3, September 2021. | Retrieval Number: 100.1/ijrte.C63460910321 | DOI: 10.35940/ijrte.C6346.0910321
Open Access | Ethics and Policies | Cite | Mendeley
© The Authors. Published By: Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (

Abstract: The problem of Discrete C2 Rational Cubic Spline has been proposed and Error bound obtained. The Discrete Rational Method have unique representation.
Keywords: Rational, Discrete, Cubic, Shape Preserving, Error bounds, Interpolation Parameter.